# SDR FDEA202311061832

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#8 SLAT FOUND DISBONDED. REMOVED AND REINSTALLED #8 SLAT FOR DISBONDING REPAIR IAW B757 SRM 51-70-10-2R, B757   AMM 27-81-02-4, B757 AMM 51-21-15-7, AND B757 SRM 51-20-01-0G. OPS CHECK GOOD IAW B757   AMM 27-81-02-4. REPAIRED #8 SLAT IAW SRM (B757) 57-43-02-2R.
